RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 996–1010 (Mi semr974)  

Real, complex and functional analysis

On computability of multiple integrals by means of a sum of local residues

R. V. Ulvert

Siberian Federal University, pr. Svobodny, 79, 660041, Krasnoyarsk, Russia

Abstract: We consider $n$-fold integrals of meromorphic differential $n$-forms on an $n$-dimensional complex manifold and study the problem of computability of such integrals by means of local (Grothendieck) residues of these forms. This problem is relevant in various fields of theoretical physics (in superstring theory for study of periods of Calabi–Yau manifolds, in particle physics for computation of anomalous magnetic moments of muons). The obtained theorems refine earlier results of A.K. Tsikh and A.P. Yuzhakov.

Keywords: local residue, local cycle, separating cycle.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.2604.2017/пч


DOI: https://doi.org/10.17377/semi.2018.15.084

Full text: PDF file (194 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: 32A27
Received July 21, 2018, published September 11, 2018

Citation: R. V. Ulvert, “On computability of multiple integrals by means of a sum of local residues”, Sib. Èlektron. Mat. Izv., 15 (2018), 996–1010

Citation in format AMSBIB
\Bibitem{Ulv18}
\by R.~V.~Ulvert
\paper On computability of multiple integrals by means of a sum of local residues
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 996--1010
\mathnet{http://mi.mathnet.ru/semr974}
\crossref{https://doi.org/10.17377/semi.2018.15.084}


Linking options:
  • http://mi.mathnet.ru/eng/semr974
  • http://mi.mathnet.ru/eng/semr/v15/p996

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:3
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019